# SDR CA010301008

- Difficulty date: January 20, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 30,630 hours
- Engine: Lyc ALF502R5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: NF20216525
- Condition: Failed
- Location: Windshield Heat
- Part time: 3,045 hours, 1,964 cycles
- Component: Windows
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE CAPTAINS A PANEL WINDSHIELD HEAT WAS U/S. THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
